MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4130, 5MMX35CM EPIX LAPA GRASPER, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES C4130, 5MMX35CM EPIX LAPA GRASPER, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4130
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: unsure detailed description of event: as per attached form filled out by nurse attending, part of the device came off in patient.Quality report form from hospital states that small piece detached from grasper tip.Patient status: no adverse event for patient.Type of intervention: surgeon had to locate the lost piece from abdomen - no complications.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, photographs of the event unit and the detached piece were provided, confirming the complainant¿s experience of pad detachment.Based on similar events, it is likely that the reported event was caused by adhesive failure.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Name of procedure being performed: unsure.Detailed description of event: as per attached form filled out by nurse attending, part of the device came off in patient.Quality report form from hospital states that small piece detached from grasper tip.Patient status: no adverse event for patient.Type of intervention: surgeon had to locate the lost piece from abdomen - no complications.

Brand Name
C4130, 5MMX35CM EPIX LAPA GRASPER, 10/BX
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key12929608
Report Number2027111-2021-00754
Device Sequence Number12186602
Product Code NWV
UDI-Device Identifier00607915110147
UDI-Public(01)00607915110147(17)240520(30)01(10)1417785
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2024
Device Model NumberC4130
Device Catalogue Number101419801
Device Lot Number1417785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer11/12/2021
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown